# SDR ASOA201201705

- Difficulty date: May 29, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 19,872 hours, 13,877 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT  SERVICE DOOR EXIT, INOPERATIVE.  FOUND BROKEN WIRE AT CONNECTOR BEHIND PANEL 232JZ.  REPAIRED IAW ESPM 20-12-00.   OPS TESTED GOOD IAW AMM 33-51-00-710-801.
